# SDR CAL951047

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603202SP
- Condition: Cracked
- Location: Nr 4 Le Slat
- Part time: 5,087 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1879 - INSPECTION FOUND A 3 INCH CRACK IN LOWER SKIN AT OUTBOARD END OF NR 4 LEADING EDGE SLAT.  A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW ECRA 5750-02393.  (X)
